Volume 37, Issue 2
Index Iteration Theory for Brake Orbit Type Solutions and Applications

Chungen Liu, Yiming Long & Duanzhi Zhang

Anal. Theory Appl., 37 (2021), pp. 129-156.

Published online: 2021-04

Export citation
  • Abstract

In this paper, we give a survey on the index iteration theory of an index theory for brake orbit type solutions and its applications in the study of brake orbit problems including the Seifert conjecture and the minimal period solution problems in brake orbit cases.

  • Keywords

Hamiltonian system, Index theory, Iteration theory, Lagrangian boundary problem, Seifert conjecture, Brake orbits.

  • AMS Subject Headings

58E05, 70H05, 34C25, 37J45

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-37-129, author = {Chungen and Liu and and 14885 and and Chungen Liu and Yiming and Long and and 14886 and and Yiming Long and Duanzhi and Zhang and and 14887 and and Duanzhi Zhang}, title = {Index Iteration Theory for Brake Orbit Type Solutions and Applications}, journal = {Analysis in Theory and Applications}, year = {2021}, volume = {37}, number = {2}, pages = {129--156}, abstract = {

In this paper, we give a survey on the index iteration theory of an index theory for brake orbit type solutions and its applications in the study of brake orbit problems including the Seifert conjecture and the minimal period solution problems in brake orbit cases.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2021.pr80.05}, url = {http://global-sci.org/intro/article_detail/ata/18768.html} }
TY - JOUR T1 - Index Iteration Theory for Brake Orbit Type Solutions and Applications AU - Liu , Chungen AU - Long , Yiming AU - Zhang , Duanzhi JO - Analysis in Theory and Applications VL - 2 SP - 129 EP - 156 PY - 2021 DA - 2021/04 SN - 37 DO - http://doi.org/10.4208/ata.2021.pr80.05 UR - https://global-sci.org/intro/article_detail/ata/18768.html KW - Hamiltonian system, Index theory, Iteration theory, Lagrangian boundary problem, Seifert conjecture, Brake orbits. AB -

In this paper, we give a survey on the index iteration theory of an index theory for brake orbit type solutions and its applications in the study of brake orbit problems including the Seifert conjecture and the minimal period solution problems in brake orbit cases.

Chungen Liu, Yiming Long & Duanzhi Zhang. (1970). Index Iteration Theory for Brake Orbit Type Solutions and Applications. Analysis in Theory and Applications. 37 (2). 129-156. doi:10.4208/ata.2021.pr80.05
Copy to clipboard
The citation has been copied to your clipboard